# SDR SIMA201126904

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 29,087 hours, 26,776 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4357 THE CREW REPORTED THAT ON THE TAKEOFF ROLL THE CREW STARTED STEERING WITH THE RUDDER PEDALS IT FELT HARD IN STEERING RECEIVED GOT A "YAW DAMP FAIL" MESSAGE ON  EICAS.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AN OPERATIONAL CHECK OF THE AUTOPILOT SYSTEM IAW AMM 22-11-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
